# SDR SWAA2019121839809

- Difficulty date: November 25, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: 116A91103
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE PANEL 661AB INTERNAL AFT MATING SURFACE HAD SEVERAL FASTENER HOLES CRACKED. / REPAIRED PANEL 661AB IAW SRM AND AMM.
